# SDR DALA2024090908824

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0541724) CRACK ON LOWER SKIN (STAB.STA.101.90 AND 45 IN OF LEADING EDGE APPROX) AT HORIZONTAL STABILIZER LH. LOWER SKIN (STAB.STA.101.90 AND 45 IN OF LEADING EDGE APPROX) AT HORIZONTAL STABILIZER LH WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11 REPAIR 11.
